Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 616982, 7 pages
http://dx.doi.org/10.1155/2009/616982
Research Article

Global Asymptotic Stability for a Fourth-Order Rational Difference Equation

1Department of Mathematics, Faculty of Arts and Sciences, Yıldız Technical University, 34210 Esenler, İstanbul, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Fatih University, 34500 Buyukcekmece, İstanbul, Turkey

Received 8 May 2009; Revised 4 June 2009; Accepted 4 June 2009

Academic Editor: Elena Braverman

Copyright © 2009 Meseret Tuba Gülpinar and Mustafa Bayram. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Camouzis and G. Ladas, Dynamics of Third-Order Rational Difference Equations with Open Problems and Conjectures, vol. 5 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2008. View at MathSciNet
  2. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at MathSciNet
  3. C. Çınar, S. Stević, and İ. Yalçınkaya, β€œA note on global asymptotic stability of a family of rational equations,” Rostocker Mathematisches Kolloquium, no. 59, pp. 41–49, 2005. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. X. Li, β€œQualitative properties for a fourth-order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 103–111, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. X. Li, β€œGlobal behavior for a fourth-order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 555–563, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. D. Li, P. Li, and X. Li, β€œDynamical properties for a class of fourth-order nonlinear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 678402, 13 pages, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH